# SDR 95ZZZX6098

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007F
- Make and model: Bell 206L-1
- Aircraft serial: 45186
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade Bearing
- Part number: 206016201127
- Condition: Worn
- Location: T/R
- Part time: 1,204 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF HIGH FREQUENCY VIBRATION.  FOUND INBOARD BEARING CRACKED.  TOTAL TIME OF BEARINGS, 663.9 HOURS.
